# SDR CA131219002

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE ON TAXI OUT, THE PILOT REPORTED THE RT ENGINE SHUTDOWN.  THE POWER LEVER WAS AT IDLE POSITION WHEN THE EVENT HAPPENDED.  THE FAULT CODE ZF WAS PROVIDED TO CUSTOMER ENGINEERING FOR FURTHER ANALYSIS.
